# SDR TRAX200600037

- Difficulty date: April 4, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 11,285 hours, 9,653 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FRAME WEB CORRODED BETWEEN LBL9 AND RBL9.  REPAIR OF FS 280 WEB IAW REO'S 601-53-11-926 // 601R-53-11-991 // 601R-53-11-993. (CLOSED)
